Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 45, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 5, 2014, 4:38 PM CDT for Lyon County, Sioux County, Iowa. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 4:38 PM CDT (21:38 UTC)
- Expired
- Jun 5, 2014, 5:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Lyon County, IA, Sioux County, IA
The radar
The Sioux Falls radar (KFSD), 52 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:45 PM CDT | HAIL 1 | 8 Wnw Rock Valley, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
532
WUUS53 KFSD 052138
SVRFSD
IAC119-167-052230-
/O.NEW.KFSD.SV.W.0045.140605T2138Z-140605T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
438 PM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LYON COUNTY IN NORTHWEST IOWA...
WESTERN SIOUX COUNTY IN NORTHWEST IOWA...
* UNTIL 530 PM CDT
* AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INWOOD...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROCK VALLEY AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4311 9644 4312 9643 4315 9647 4322 9647
4322 9655 4324 9656 4326 9656 4335 9642
4319 9607 4298 9632
TIME...MOT...LOC 2138Z 307DEG 19KT 4325 9644
HAIL...1.75IN
WIND...60MPH
$$
SCHUMACHER2 follow-up statements
750
WWUS53 KFSD 052157
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
457 PM CDT THU JUN 5 2014
IAC119-052207-
/O.CAN.KFSD.SV.W.0045.000000T0000Z-140605T2230Z/
LYON IA-
457 PM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LYON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4298 9632 4311 9644 4312 9643 4316 9647
4322 9647 4324 9645 4326 9636 4319 9607
TIME...MOT...LOC 2157Z 316DEG 26KT 4315 9631
$$
IAC167-052230-
/O.CON.KFSD.SV.W.0045.000000T0000Z-140605T2230Z/
SIOUX IA-
457 PM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN SIOUX
COUNTY UNTIL 530 PM CDT...
AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCK VALLEY...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4298 9632 4311 9644 4312 9643 4316 9647
4322 9647 4324 9645 4326 9636 4319 9607
TIME...MOT...LOC 2157Z 316DEG 26KT 4315 9631
HAIL...1.25IN
WIND...60MPH
$$
SCHUMACHER673
WWUS53 KFSD 052212
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
512 PM CDT THU JUN 5 2014
IAC167-052230-
/O.CON.KFSD.SV.W.0045.000000T0000Z-140605T2230Z/
SIOUX IA-
512 PM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN SIOUX
COUNTY UNTIL 530 PM CDT...
AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SIOUX
CENTER...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. AT 445
PM...QUARTER SIZE HAIL WAS REPORTED 8 MILES WEST NORTHWEST OF ROCK
VALLEY.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4316 9644 4319 9641 4321 9637 4323 9630
4319 9607 4298 9632 4311 9644 4312 9643
TIME...MOT...LOC 2211Z 316DEG 26KT 4308 9621
HAIL...1.50IN
WIND...60MPH
$$
SCHUMACHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:17 AM CDT, 10 hours 21 minutes earlier.
Area forecast discussion, Jun 5, 6:17 AM CDT, 10 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 617 AM CDT THU JUN 5 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 352 AM CDT THU JUN 5 2014 MID LEVEL SHORT WAVE TROUGH DIGGING INTO EASTERN AND CENTRAL SOUTH DAKOTA EARLY THIS MORNING WILL CONTINUE TO MAKE A GRADUAL TREK WEST TO EAST ACROSS THE FORECAST AREA MID MORNING THROUGH LATE AFTERNOON. THE REMNANTS OF EARLIER CONVECTION ACROSS WESTERN PORTIONS OF SD AND NEBRASKA CONTINUE TO WEAKEN THIS MORNING WITH THE LOSS OF HEATING AND MOVEMENT INTO POOR MOISTURE AND SUBSIDENCE AHEAD OF THE TROUGH. EXPECT LIGHT RAINFALL CHANCES TO WANE THROUGH SUNRISE AND MID MORNING. DAYTIME HEATING AND THE ARRIVAL OF THE SHORTWAVE SHOULD ALLOW SHOWERS AND THUNDERSTORMS TO REDEVELOP ACROSS MAINLY EAST OF THE JAMES RIVER MID TO LATE MORNING. MODEL SOUNDINGS DEVELOP A THIN AREA OF ELEVATED CAPE AS HIGH AS 1500 J/KG LATE MORNING AND AFTERNOON WITH MODEST TO MODERATE SPEED SHEAR. OVERALL THREAT FOR SEVERE WEATHER IS LOW...BUT COULD SEE A CELL OR TO REACH NEAR SEVERE LEVELS...MAINLY ALONG THE I-29 CORRIDOR INTO SW MN AND FAR NW IA. MAIN THREAT WILL BE DIME OR SMALLER HAIL AND GUSTS TO 50 MPH. RAINFALL AMOUNTS DO NOT LOOK NEARLY AS SUBSTANTIAL AS RECENT EVENTS...BUT COULD SEE UP TO A QUARTER OR HALF INCH UNDER HEAVIER STORMS. OUR FAR SOUTHEASTERN COUNTIES WILL LARGELY REMAIN DRY WITH THIS SYSTEM AS DRIER PROFILES WILL QUICKLY DIMINISH PRECIPITATION AS THE WAVE SHIFTS INTO OUR FAR EAST THIS AFTERNOON. HIGHS WILL BE TRICKY TO PINPOINT WITH CLOUD COVER BEING THE BIGGEST CONCERN. COULD SEE SOUTH CENTRAL SD BREAK OUT OF THE CLOUDS THIS AFTERNOON...AFFORDING THE BEST OPPORTUNITY TO REACH THE UPPER 70S AND NEAR 80...SO DID RAISE HIGHS A FEW DEGREES HERE. FURTHER EAST...CLOUDS WILL HOLD HIGHS MAINLY IN THE LOWER TO MID 70S. PRECIPITATION WILL QUICKLY COME TO AN END BY EARLY EVENING WITH CLEARING EXPANDING FROM WEST TO EAST. WINDS WILL BECOME LIGHT OVERNIGHT AFFORDING A COOLER NIGHT THAN THIS MORNING. LOWS WILL DROP INTO THE MID TO UPPER 50S. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 352 AM CDT THU JUN 5 2014 A COLD FRONT WILL APPROACH THE AREA ON FRIDAY. HOWEVER LOOKS LIKE WE WILL STAY ON THE WARM SIDE OF THE BOUNDARY FOR MUCH OF THE DAY WITH MOSTLY SUNNY SKIES AND PRETTY GOOD WARMING. THUS WENT AHEAD AND BUMPED HIGH TEMPERATURES UP A FEW DEGREES...RANGING FROM THE 70S OVER THE NORTHWEST TO THE LOW AND MID 80S OVER NORTHWEST IOWA. THINK MOST OF THE THUNDERSTORM ACTIVITY WILL STAY PRETTY CLOSE TO THE SOUTHEASTWARD MOVING BOUNDARY...WITH THE WARM SECTOR REMAINING CAPPED. NAM IS A FAST OUTLIER WITH THE BOUNDARY...AND THUS MOVES CONVECTION IN QUICKER DURING THE AFTERNOON HOURS. TRENDED TOWARDS THE SLOWER ECMWF AND GEM AND THUS SLOWED DOWN POPS...BUT EXACT TIMING STILL UNCERTAIN. GENERALLY LOOKING AT CAPE AROUND 1500 J/KG AND DEEP LAYER SHEAR OF 20 TO 30 KTS. NEITHER TOO IMPRESSIVE...HOWEVER PROBABLY ENOUGH THAT WHEN COMBINED WITH THE FRONTAL FORCING WE COULD SEE SOME MULTICELL ORGANIZATION. SO WHILE SEVERE THREAT SHOULD REMAIN LOW...THE SPC 5% OUTLOOK SEEMS REASONABLE...AS CAN NOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM OR TWO DURING THE AFTERNOON AND EVENING ALONG AND NEAR THE BOUNDARY...MOST LIKELY WEST OF INTERSTATE 29. AS THE BETTER FORCING FROM THE UPPER WAVE MOVES ACROSS OVERNIGHT AND INTERACTS WITH THE BOUNDARY...LOOKS LIKE A PRETTY GOOD CHANCE OF SHOWERS AND STORMS OVER MOST OF THE CWA. ENOUGH ELEVATED INSTABILITY FOR THUNDER...BUT WOULD NOT EXPECT ANYTHING TOO STRONG OVERNIGHT. THE WEEKEND LOOKS COOL BEHIND THIS FRONT...WITH HIGHS ONLY IN THE 60S TO LOW 70S. WILL PROBABLY HAVE SOME LINGERING SHOWERS AND A FEW THUNDERSTORMS ON SATURDAY...AS THE UPPER FORCING CONTINUES TO PUSH ACROSS. ANOTHER WAVE WILL THEN PUSH THROUGH THE NORTHERN PLAINS LATER SUNDAY INTO SUNDAY NIGHT. SO OVERALL THINK SUNDAY WILL GENERALLY BE DRY...BUT SHOWER CHANCES WILL INCREASE OVERNIGHT. THIS WAVE WILL BE DEALING WITH SOME DRIER AIR TO THE NORTH...SO SEEMS LIKE BEST PRECIPITATION CHANCES WILL STAY ALONG AND SOUTH OF INTERSTATE 90. NOT MUCH ELEVATED INSTABILITY...BUT MAYBE ENOUGH TO GET SOME THUNDER. POSSIBLY SOME LINGERING MORNING SHOWERS IN THE SOUTHEAST ON MONDAY...OTHERWISE GENERALLY EXPECTING NEXT WEEK TO START OUT DRY. WILL ALSO SEE A WARMING TREND AS RIDGING BEGINS TO BUILD INTO THE AREA. LOOKING AT LOW TO MID 70S ON MONDAY...AND THEN MID 70S TO AROUND 80 BY TUESDAY AND WEDNESDAY. MODELS BEGIN TO DIVERGE BY TUESDAY NIGHT INTO WEDNESDAY. BUT OVERALL LOOKS LIKE SOME ENERGY WILL ATTEMPT TO MOVE BACK INTO THE PLAINS...WITH SOME INSTABILITY RETUNING AS WELL. THUS WOULD SEEM LIKE THE SHOWER AND THUNDERSTORM CHANCES WOULD BEGIN TO PICK UP AGAIN BY WEDNESDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 551 AM CDT THU JUN 5 2014 RESIDUAL LOW LEVEL MOISTURE HA LEAD TO PATCHY SHALLOW MVFR FOG OF 3 TO 7 SM...BUT EXPECT THIS TO LEA EXPECT THIS SHOWERS AND THUNDERSTORMS EXPECTED TO REDEVELOP IN SOUTHEAST SOUTH DAKOTA MAINLY EAST OF I29 MID TO LATE MORNING AND SPREAD EAST THROUGH THE AFTERNOON BEFORE DIMINISHING LATE AFTERNOON. VFR CONDITIONS ARE EXPECTED...HOWEVER COULD SEE BRIEF MVFR CONDITIONS IN THE HEAVIER SHOWERS AND STORMS. SMALL HAIL AND STRONG GUSTS ARE POSSIBLE...MAINLY NEAR I29 AND INTO SOUTHWEST MN. WINDS WILL BECOME LIGHT A VARIABLE AFTER 00Z WITH SKIES GRADUALLY CLEARING FROM WEST TO EAST AFTER 18Z. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM... LONG TERM...CHENARD AVIATION...
Hazardous weather outlook, Jun 5, 4:49 AM CDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 449 AM CDT THU JUN 5 2014 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ040-055-056-062-066-067-070-071-061000- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-BROOKINGS-LAKE-MOODY-MINNEHAHA-TURNER- UNION- 449 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM LATE MORNING INTO MID AFTERNOON. THE THREAT OF SEVERE WEATHER IS LOW...ALTHOUGH A FEW STRONGER STORMS ARE POSSIBLE...WITH DIME SIZE HAIL AND WIND GUSTS TO 50 MPH THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY AFTERNOON INTO SATURDAY. THE SEVERE WEATHER THREAT WILL REMAIN LOW. ALTHOUGH A FEW STRONG TO NEAR SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY. SDZ038-039-050-052>054-057>061-063>065-068-069-061000- BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA- DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-BON HOMME- YANKTON- 449 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY AFTERNOON INTO SATURDAY. THE SEVERE WEATHER THREAT WILL REMAIN LOW. ALTHOUGH A FEW STRONG TO NEAR SEVERE STORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 5, 4:09 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
409 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL SPIRIT LAKE 43.42N 95.11W
06/05/2014 M1.25 INCH DICKINSON IA TRAINED SPOTTER
&&
JMLocal storm report, Jun 5, 4:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
414 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL OKOBOJI 43.39N 95.14W
06/05/2014 E0.50 INCH DICKINSON IA EMERGENCY MNGR
PEA TO MARBLE HAIL
&&
MGLocal storm report, Jun 5, 4:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
415 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND GST SPIRIT LAKE 43.42N 95.11W
06/05/2014 E50 MPH DICKINSON IA BROADCAST MEDIA
50 MPH WIND REPORTED BY KUOO RADIO
&&
MGLocal storm report, Jun 5, 4:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
425 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL OKOBOJI 43.39N 95.14W
06/05/2014 E0.50 INCH DICKINSON IA EMERGENCY MNGR
PEA TO MARBLE HAIL
0412 PM TSTM WND GST SPIRIT LAKE 43.42N 95.11W
06/05/2014 E50.00 MPH DICKINSON IA BROADCAST MEDIA
50 MPH WIND REPORTED BY KUOO RADIO
&&
MGLocal storm report, Jun 5, 4:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
426 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM FLASH FLOOD SPIRIT LAKE 43.42N 95.11W
06/05/2014 DICKINSON IA EMERGENCY MNGR
TWO CARS STALLED IN STREET FLOODING ON PEORIA AVENUE
&&
MGLocal storm report, Jun 5, 4:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
435 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 7 S JASPER 43.75N 96.40W
06/05/2014 E1.75 INCH ROCK MN NWS EMPLOYEE
&&
MGThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:50 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth | 21 min |
| Jun 5, 3:32 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 43 min |
| Jun 5, 4:03 PM CDT | Tornado Warning | FSD | Lyon, Sioux | 42 min |
| Jun 5, 4:06 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson | 39 min |
| Jun 5, 4:40 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson | 20 min |
| Jun 5, 5:16 PM CDT | Severe Thunderstorm Warning | FSD | Sioux | 44 min |
| Jun 5, 5:46 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Osceola | 19 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.